MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA PK VE PLY RM SZ E 8MM; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA PK VE PLY RM SZ E 8MM; PROSTHESIS, KNEE
Catalog Number 42528200508
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an initial partial knee arthroplasty, foreign material resembling a human hair was observed upon opening of the device packaging.There was no patient impact and no adverse events have been reported as a result of the malfunction.A secondary device was used to complete the procedure without further complication.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in japan.The customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d6a; d9; g3; h2; h3; h6; h11.Visual evaluation of the provided photos could not identify the reported hair-like debris; however, there is a hair-like debris that was taped to the inside of the returned blister.As the packaging has been previously opened, the source of the debris cannot be determined.Complaint sample was evaluated, and the reported event was confirmed.Analytical testing found the debris is most consistent with hair.The device history record was reviewed and no discrepancies relevant to the reported event were found.Root cause was unable to be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during an initial partial knee arthroplasty, foreign material resembling a human hair was observed upon opening of the device packaging.The device was implanted however there was no patient impact and no adverse events have been reported as a result of the malfunction.

Brand Name
PERSONA PK VE PLY RM SZ E 8MM
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23830038
Report Number0001825034-2025-04036
Device Sequence Number9278000
Product Code HSX
UDI-Device Identifier00880304818231
UDI-Public(01)00880304818231(17)300407(10)67248001
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42528200508
Device Lot Number67248001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown